MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER SHAFT/T15; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER SHAFT/T15; SCREWDRIVERS
Model Number 03.240.002
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cannulated stardrive screwdriver (part # 03.240.002, lot # h082473, mfg # 09-aug-2016) was received with the distal tip twisted.This is consistent with the reported complaint condition, thus confirming the complaint.Dimensional analysis was not performed as relevant features are significantly deformed.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot, part # 03.240.002, synthes lot # h082473, supplier lot # na, release to warehouse date: 09 aug 2016, manufactured by synthes (b)(4), no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on the evening of march 12, 2019, the sales consultant contacted field stocking location to say that the cannulated stardrive screwdriver shaft on set fe45498 was bent.The set was to be used in surgery on march 13, 2019.The replacement set was sent prior to surgery.There was no patient involvement.This report is for one (1) cannulated stardrive screwdriver shaft/t15 this is report 1 of 1 for (b)(4).

Brand Name
CANNULATED STARDRIVE SCREWDRIVER SHAFT/T15
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8574874
Report Number2939274-2019-57793
Device Sequence Number18903285
Product Code HXX
UDI-Device Identifier10886982077523
UDI-Public(01)10886982077523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.240.002
Device Catalogue Number03.240.002
Device Lot NumberH082473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1